Call 08048201240

our range

Pediatrics-Baby products

Wholesaler of a wide range of products which include advent 228.5mg dry syrup, cheston dx cough syrup (pineapple & raspberry flavour) (dextromethorphan + chlorpheniramine), babygesic drops (paracetamol paediatric), bevon multi vitamin drops, oflox-oz suspension (metronidazole 100 mg+ofloxacin 50 mg) and pinkoo gripe water.
  • Advent 228.5mg Dry Syrup
  • Advent 228.5mg Dry Syrup
  • Advent 228.5mg Dry Syrup
  • Advent 228.5mg Dry Syrup
Advent 228.5mg Dry Syrup

Advent 228.5mg Dry Syrup

Rs 67  / BottleGet Best Price
Form Of Medicinesdry syrup
Brandcipla
Dose228.5
Packaging Sizebottle
Usage/ApplicationClinical
Advent 228.5mg Dry Syrup is an antibiotic medicine that helps treat bacterial infections of the ear, nose, throat, chest, lungs, teeth, skin, and urinary tract. It is capable of killing bacteria that have become resistant to other therapies and thus also helps treat tuberculosis that is resistant to other treatments.

You can give Advent 228.5mg Dry Syrup to your child with or without food. It is better to give it with food as that helps increase absorption and decrease the risk of stomach upset. The doctor may prescribe giving it two to three times a day. Medicine dose depends on the severity of the infection, its type, and your child’s body weight and age. So, stick to the dose, time, and way prescribed. If your child vomits the medicine within 30 minutes of intake, let the child calm down and repeat the dose. Do not double dose if it's the time for the next dose.

Advent 228.5mg Dry Syrup may cause vomiting, diarrhea, nausea, abdominal pain, and allergy. These side effects should diminish on their own. But, in case they persist or start bothering your child, you must not delay speaking to your child’s doctor. 

Share your child’s entire medical history with the doctor, including any previous episode of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information will assist the doctor in making dose alterations and for planning your child’s overall treatment.

View Complete details

get quote request a call back
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
  • Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)
Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)

Cheston DX Cough Syrup (Pineapple & Raspberry flavour) (Dextromethorphan + Chlorpheniramine)

Rs 90.9  / BottleGet Best Price
BrandCheston DX Syrup
Bottle Size100 ml
ManufacturerCipla Ltd
CompositionPhenylephrine (5mg/5ml) + Chlorpheniramine Maleate (2mg/5ml) + Dextromethorphan Hydrobromide (10mg/5
Syrup TypeAllopathic
CategorySyrup
Bottle TypePlastic
Usage/ ApplicationDry Cough
Pack Size100 ml
Cheston Expectorant Raspberry Sugar Free is a combination medicine used in the treatment of cough. It thins mucus in the nose, windpipe and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.

Cheston Expectorant Raspberry Sugar Free is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, vomiting, bloating, diarrhea, indigestion, stomach pain, headache, sweating, and rash. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.
BENEFITS OF CHESTON SYRUPIn CoughCheston Expectorant Raspberry Sugar Free gives relief from cough by loosening thick mucus and making it easier to cough it out. It also makes it easier for air to move in and out of your airways. This reduces the frequency of coughing and makes you feel better. Cheston Expectorant Raspberry Sugar Free also relieves allergy symptoms like watery eyes, sneezing, runny nose or throat irritation. Along with medications, drink enough lukewarm water and gargle with warm salt water to ease the symptoms.

View Complete details

get quote request a call back
  • Babygesic Drops (Paracetamol Paediatric)
  • Babygesic Drops (Paracetamol Paediatric)
  • Babygesic Drops (Paracetamol Paediatric)
Babygesic Drops (Paracetamol Paediatric)

Babygesic Drops (Paracetamol Paediatric)

Rs 18  / BottleGet Best Price
Age Group0-5 year
Dosage FormSuspension
BrandMeyer
Usage/ApplicationClinical
Packaging Size15 ml
Packaging TypeBottle
Medicine TypeAllopathic
GenderUnisex
Country of OriginMade in India
Babygesic Drops Orange is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Babygesic Drops Orange is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child vomits more than 30 minutes after taking a dose.

View Complete details

get quote request a call back
  • Bevon Multi Vitamin Drops
  • Bevon Multi Vitamin Drops
  • Bevon Multi Vitamin Drops
Bevon Multi Vitamin Drops

Bevon Multi Vitamin Drops

Rs 40  / BoxGet Best Price
FormDrops
Packaging Size15 ml
Packaging TypeBottle
Usage/ApplicationImproves nutritional deficiencies caused due to inadequate intake of nutrients from food or other il
Prescription RequiredYes
Country of OriginMade in India
Bevon drops contains Beta-carotene, Biotin, Cyanocobalamin, Elemental chromium,Elemental manganese, Elemental selenium, Elemental zinc, Inositol, Iodine, L-lysine, Molybdenum, Niacinamide, Pyridoxine and Vitamin D3 
Vitamins and Minerals enhance different immune functions and provides strong nerve support. Bevon drops combats weakness and exhaustion, and improve body’s resistance to infections. L-lysine improves appetite and growth rate in poorly thriving infants. 
 
Benefits of active ingredients in Bevon drops 
Brain function: It provides beneficial levels of B vitamins, iron and zinc to support normal cognitive function.  
Immunity: Vitamin C and selenium have also been added to strengthen the immune system and defend against oxidative stress.
Energy: Since it is packed with B vitamins, iron and magnesium, all of which help to maintain energy levels.
 
Use under Medical supervision.

View Complete details

get quote request a call back
  • Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)
  • Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)
  • Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)
  • Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)
  • Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)
Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)

Oflox-Oz Suspension (Metronidazole 100 mg+Ofloxacin 50 mg)

Rs 127  / BottleGet Best Price
Dose/StrengthOfloxacin (50mg/5ml) + Ornidazole (125mg/5ml)
Packaging Size1*30 ml
Dosage Formsuspension
BrandOflox-oz
Manufactured ByCipla Ltd
Categoryantibiotic medicine
Storage ConditionStore below 30 DegreeC
Item NameOflox OZ Suspension
Type Of MedicineTreatment of Bacterial & parasitic infections
Formliquid
Oflox OZ Suspension is an antibiotic medicine that is given to children to effectively treat a wide range of bacterial infections that may occur in the teeth, lungs, gastrointestinal infections, urinary and genital tract.

Give Oflox OZ Suspension to your child orally, preferably at a fixed time, either before or after meals. In case your child develops a stomach upset, prefer giving it with meals. This medicine is usually given two times a day, in the morning and evening. If your child vomits within 30 minutes of intake, repeat the same dose but do not double the dose if it is time for the next dose. You must stick to the dose, time, and way prescribed by the doctor as they depend upon the type and severity of the infection, your child’s age, and body weight.

In some cases, minor and temporary side effects may develop after the intake of Oflox OZ Suspension. These include nausea, vomiting, metallic taste, headache, loss of appetite, abdominal cramps, and mild skin rash. These side effects almost always resolve on their own as your child’s body adapts to the medicine. However, in case they persist or start bothering your child, it would be best to consult your child’s doctor without any delay.

Tell the doctor if your child has had any previous episode of allergy, heart-problem, liver impairment, and kidney malfunction. Knowledge of your child’s entire medical history is critical for dose alterations and for planning your child’s overall treatment.

View Complete details

get quote request a call back
  • Pinkoo Gripe Water
  • Pinkoo Gripe Water
  • Pinkoo Gripe Water
Pinkoo Gripe Water

Pinkoo Gripe Water

Rs 170  / BottleGet Best Price
Age GroupNewly Born
Packaging Size100 ml
Brandajanta
Typeoral suspension
ColorWhite
Packaging TypeBottle
IndicationProvides relief from gripe Also provides relief from gas Enhances the health and metabolism of baby
Country of OriginMade in India
Pinkoo Gripe Water liquid  is a herbal nutritional liquid for infants that relief from gastrointestinal discomfort, reflux and teething. It also give relief from other discomfort caused to stomach during digestion process. Pinkoo Gripe Water liquid is a product that contains dill oil and Sarjikakshara. 
 
Role of key ingredients:
Dill oil helps ease gas bubbles in the stomach while Sarjikakshara can eliminate acidity in the region.
This is used to help parents by treating cases of gripe in one’s child and pains caused by gas. It does this by targeting air bubbles stuck in the stomach, thus improving the flow in the stomach. This is suitable for use in a child’s teething period.
 
Other Benefits of Pinkoo Gripe water liquid:
Provides relief from gripe
Also provides relief from gas
Enhances the health and metabolism of baby

View Complete details

get quote request a call back
  • Augmentin Dds Syrup
  • Augmentin Dds Syrup
  • Augmentin Dds Syrup
Augmentin Dds Syrup

Augmentin Dds Syrup

Rs 173  / BoxGet Best Price
Strength457
ManufacturerGlaxo SmithKline Pharmaceuticals Ltd.
FormOral Suspension
Packaging typeBox
compositionAmoxycillin (400mg/5ml) + Clavulanic Acid (57mg/5ml)
Augmentin DDS Suspension is an antibiotic medicine that helps treat bacterial infections of the ear, nose, throat, chest, lungs, teeth, skin, and urinary tract. It is capable of killing bacteria that have become resistant to other therapies and thus also helps treat tuberculosis that is resistant to other treatments.

You can give Augmentin DDS Suspension to your child with or without food. It is better to give it with food as that helps increase absorption and decrease the risk of stomach upset. The doctor may prescribe giving it two to three times a day. Medicine dose depends on the severity of the infection, its type, and your child’s body weight and age. So, stick to the dose, time, and way prescribed. If your child vomits the medicine within 30 minutes of intake, let the child calm down and repeat the dose. Do not double dose if it's the time for the next dose.

Augmentin DDS Suspension may cause vomiting, diarrhea, nausea, abdominal pain, and allergy. These side effects should diminish on their own. But, in case they persist or start bothering your child, you must not delay speaking to your child’s doctor.

Share your child’s entire medical history with the doctor, including any previous episode of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information will assist the doctor in making dose alterations and for planning your child’s overall treatment.

View Complete details

get quote request a call back
  • Ostocalcium B12 Banana Syrup
  • Ostocalcium B12 Banana Syrup
  • Ostocalcium B12 Banana Syrup
  • Ostocalcium B12 Banana Syrup
  • Ostocalcium B12 Banana Syrup
  • Ostocalcium B12 Banana Syrup
Ostocalcium B12 Banana Syrup

Ostocalcium B12 Banana Syrup

Rs 150  / BottleGet Best Price
FormSyrup
Packaging Size200 ml
Packaging TypeBottle
BrandOstocalcium B12 Banana Syrup
Key Ingredientcalcium and vitamin D
Country of OriginMade in India
Adequate Calcium is required for maintaining bone & teeth strength. If your child''s daily diet does not have adequate calcium, your child may need calcium supplementation. Indian dietary habits contribute to low intake of calcium & vitamin D increases the risk of deficiency. Deficiency of calcium & vitamin D negatively affects bone & teeth health. Indian Academy of Pediatrics recommends calcium along with Vitamin D for growing children. Calcium & Vitamin D are critical for bone & teeth development. Ostocalcium B12 Suspension gives your growing child calcium which is required to maintain the strength of bones & teeth. It has Vitamin D3 that aids calcium absorption in the body. Without Vitamin D3, calcium absorption is not optimum. It also contains Vitamin B12 which is important for the release of energy in the body.  Every 5 ml (1 teaspoonful) of Ostocalcium B12 suspension contains 82 mg of elemental calcium; 200IU of Vitamin D3 & 2.5 mcg of Vitamin B12. Ostocalcium B12 Suspension comes in a tasty Banana flavour which your kids will enjoy. Consult your doctor before administering Ostocalcium B12 Suspension to children below 1 year of age. For children more than 1 year of age, the recommended dosage is 1-2 teaspoon daily.

Key Ingredients:
  • Vitamin D3
  • Vitamin B12
  • Tribasic Calcium Phosphate

Key Benefits:
  • Ostocalcium gives your growing child calcium and vitamin D which are the building blocks of bones
  • Ostocalcium helps replenish calcium daily and helps build strong bones for your child

Directions For Use:
Use as directed by the physician or refer to the product label for dosage instructions.

Safety Information:
  • Do not use if you are allergic to any of the ingredients
  • Do not use if you have increased calcium levels in blood or urine
  • Do not use it if you have kidney problems/stones
  • Do not use if you have a high Vitamin D level in blood

View Complete details

get quote request a call back
  • Astoclav DS syrup
  • Astoclav DS syrup
  • Astoclav DS syrup
Astoclav DS syrup

Astoclav DS syrup

Rs 50  / BottleGet Best Price

Minimum Order Quantity: 10 Bottle

Brandastra
Usage/ApplicationPersonal
Age GroupPaediatric
Strength3g/30ml
Active IngredientAmoxycillin (200mg) + Clavulanic Acid (28.5mg)
Country of OriginMade in India
Astoclav DS Dry Syrup is an antibiotic medicine that helps treat bacterial infections of the ear, nose, throat, chest, lungs, teeth, skin, and urinary tract. It is capable of killing bacteria that have become resistant to other therapies and thus also helps treat tuberculosis that is resistant to other treatments.

You can give Astoclav DS Dry Syrup to your child with or without food. It is better to give it with food as that helps increase absorption and decrease the risk of stomach upset. The doctor may prescribe giving it two to three times a day. Medicine dose depends on the severity of the infection, its type, and your child’s body weight and age. So, stick to the dose, time, and way prescribed. If your child vomits the medicine within 30 minutes of intake, let the child calm down and repeat the dose. Do not double dose if it's the time for the next dose.

Astoclav DS Dry Syrup may cause vomiting, diarrhea, nausea, abdominal pain, and allergy. These side effects should diminish on their own. But, in case they persist or start bothering your child, you must not delay speaking to your child’s doctor.

Share your child’s entire medical history with the doctor, including any previous episode of allergy, heart problem, a blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information will assist the doctor in making dose alterations and in planning your child’s overall treatment.

View Complete details

get quote request a call back
  • Opox 50 dry syrup (Cefpodoxime Proxetil (50mg)
  • Opox 50 dry syrup (Cefpodoxime Proxetil (50mg)
  • Opox 50 dry syrup (Cefpodoxime Proxetil (50mg)
Opox 50 dry syrup (Cefpodoxime Proxetil (50mg)

Opox 50 dry syrup (Cefpodoxime Proxetil (50mg)

Rs 65  / BottleGet Best Price
Quantity30 ml
Quantity UnitPack
BRAND NAMEOpox 50mg Dry Syrup
MANUFACTURERHetero Drugs Ltd
COMPOSITIONCefpodoxime Proxetil (50mg)
Opox 50mg Dry Syrup is an antibiotic medicine. It is commonly given to children for the treatment of a wide range of bacterial infections targeting the ears, eyes, nose, throat, lungs, skin, gastrointestinal tract, and urinary tract. It is also effective in treating typhoid fever in children and adolescents.

Give this medicine to your child an hour before or two hours after meals. If your child develops a stomach upset, prefer giving it with food. Make sure to stick to the prescribed dose because it is given keeping in mind the type of infection, its severity, and the age and bodyweight of your child. In case your child gags and expels the medicine within 30 mins of intake, repeat the same dose but do not double dose if it's the time for the next dose.

Do not give this medicine to your child in case of cold and flu symptoms as this medicine is an antibiotic and doesn’t work on infections caused by viruses. Doctors prescribe this medicine for cough and cold only when they detect any underlying secondary bacterial infection.

Some of the minor and temporary side effects of this medicine include vomiting, diarrhea, nausea, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, if these effects persist or become bothersome for your child, call the doctor right away.

Narrate your child’s complete medical history to your child’s doctor, including any previous episodes of allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, gastrointestinal problem, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.
BENEFITS OF OPOX 50MG DRY SYRUP FOR YOUR CHILDIn Treatment of Bacterial infectionsOpox 50mg Dry Syrup kills the infection-causing bacteria in your body. This medicine is used to treat many different types of infections such as those of the brain (meningitis), lungs (pneumonia), ear, abdomen, urinary tract, bones and joints, skin, blood, and heart. This medicine usually makes you feel better within a few days, but you should continue taking it as prescribed even when you feel better. Stopping it early may make the infection come back and harder to treat.

View Complete details

get quote request a call back

EXPLORE MORE CATEGORIES